On symmetries of crystals with defects related to a class of solvable groups (S1)
Nicks, Rachel and Parry, Gareth P. (2012) On symmetries of crystals with defects related to a class of solvable groups (S1). Mathematics and Mechanics of Solids, 17 (6). pp. 631-651. ISSN 1081-2865
Official URL: http://mms.sagepub.com/content/17/6/631.abstract
We consider distributions of dislocations in continuum models of crystals which are such that the corresponding dislocation density tensor relates to a particular class of solvable Lie group, and discrete structures which are embedded in these crystals. We provide a canonical form of these structures and, by finding the set of all generators of a corresponding discrete subgroup, we determine the ‘material’ symmetries that constrain appropriate strain energy functions.
Actions (Archive Staff Only)